Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes red spots in children ?

My 3 year old son developed red spots around his knees yesterday and then a 103 fever . The fever has subsided today but the spots have spread to other joint areas, groin , elbows, wrists. These spots quite large, about the size of a pencil eraser up to a dime, are flat and some have a white spot in the center. He has been vacinated for chickenpox and doesn t compain of itching. Any ideas? Thanks.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description, it seems that your son has developed a viral 9nfection characterized by fever, body rash, lymph node swelling, etc. Most of the times, such illness subsides on giving adequate supportive treatment. The rashes do not seem to be due to chicken pox. A physical examination by his pediatrician will be confirmatory.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor